PhilSci Archive

Rolleri. 2009. Probabilidad, causalidad y explicación

Meléndez Schofield, Marc (2011) Rolleri. 2009. Probabilidad, causalidad y explicación. THEORIA. An International Journal for Theory, History and Foundations of Science, 26 (1). pp. 109-112. ISSN 2171-679X

[img]
Preview
PDF
1182-22985-1-PB.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (87kB)

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Meléndez Schofield, Marcmmelendez@fisfun.uned.es
Additional Information: ISSN: 0495-4548 (print)
Depositing User: Users 15304 not found.
Date Deposited: 04 Feb 2014 23:37
Last Modified: 04 Feb 2014 23:37
Item ID: 10301
Journal or Publication Title: THEORIA. An International Journal for Theory, History and Foundations of Science
Publisher: Euskal Herriko Unibertsitatea / Universidad del País Vasco
Official URL: http://www.ehu.es/ojs/index.php/THEORIA/article/vi...
DOI or Unique Handle: https://doi.org/10.1387/theoria.1182
Date: January 2011
Page Range: pp. 109-112
Volume: 26
Number: 1
ISSN: 2171-679X
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/10301

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item